One counterexample concerning the Fréchet differentiability of convex functions on closed sets
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 97-105
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a13,
author = {Matou\v{s}kov\'a, E.},
title = {One counterexample concerning the {Fr\'echet} differentiability of convex functions on closed sets},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {97--105},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282972},
zbl = {1010.46500},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a13/}
}
TY - JOUR AU - Matoušková, E. TI - One counterexample concerning the Fréchet differentiability of convex functions on closed sets JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1993 SP - 97 EP - 105 VL - 34 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a13/ LA - en ID - AUCMP_1993_34_2_a13 ER -
%0 Journal Article %A Matoušková, E. %T One counterexample concerning the Fréchet differentiability of convex functions on closed sets %J Acta Universitatis Carolinae. Mathematica et Physica %D 1993 %P 97-105 %V 34 %N 2 %U http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a13/ %G en %F AUCMP_1993_34_2_a13
Matoušková, E. One counterexample concerning the Fréchet differentiability of convex functions on closed sets. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 97-105. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a13/